| Model Number |
VTICMO 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: health effect- clinical code: 4581- significant reduction of iridocorneal angles.H11: manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault and significant reduction of iridocorneal angles.In a separate visit the lens was exchanged with a shorter length lens and the problem was resolved.Cause details provided: "over size lens".